# SDR HEEA079254

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 117775P
- Condition: Worn
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD STARFLEX BALL ENDS HAS WORN TEFLON.
